Vol. 86, No. 2, 1980

Recent Issues
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Normal structure coefficients for Banach spaces

William Lee Bynum

Vol. 86 (1980), No. 2, 427–436
Abstract

This paper introduces several geometric concepts in Banach spaces related to normal structure and uses these ideas to generalize a recent theorem of Baillon for fixed points of nonexpansive mappings.

Mathematical Subject Classification 2000
Primary: 46B20
Secondary: 47H10, 52A07
Milestones
Received: 20 February 1979
Revised: 28 August 1979
Published: 1 February 1980
Authors
William Lee Bynum